# SDR DALA2022062104320

- Difficulty date: June 20, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 83,291 hours, 38,453 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Support Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 CRACK SUPPORT ANGLE ELEVATOR HINGE ARM 4 ON RH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPLACED SUPPORT ANGLE ELEVATOR HINGE ARM PER 320 SRM 51-42-11 AND 51-72-11. (2286536)
